Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Unpublished Mathematical Tables

Journal: Math. Comp. 5 (1951), 27-28
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

    A. A. Krishnaswami, “On isoperimetric pythagorean triangles,” Tôhoku Math. Jn., v. 27, 1927, p. 332-348.

Additional Information

Article copyright: © Copyright 1951 American Mathematical Society